Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Pus discharge from scrotum, testicles, recurring condition. Hip replacement done, on catheter. Treatment?

hi I HAVE SOME PUSS FROM MY SCORUM TESTECALS CAN SQUEEZE IT OUT BUT SEEMS TO COME BACK HAD IT FOR OVER AYEAR I FIRST NOTICED AFTER A HIP REPLACEMENT HAD A CATHERTER TO DO PEE IN FOR 3 DAYS I AM 57 YEARS OLD ANY ADVICE AS TO WHAT IT COULD BE NO PAIN AND HEALTHY OTHERWISE.
Asked On : Fri, 14 Sep 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Critical Care Specialist 's  Response
Hi dear thanks for choosing HCM for your question,you had undergone Hip replacement surgery, and after that you noticed puss through scrotum and testicles,Dear there can be three things responsible for your puss through scrotum and testicles No 1,your bladder had got injury during the hip replacement surgery and urine is constantly leaking from bladder that has caused damaged to your scrotum and infection ,resulting in damage to testis also and that has produced constant infection No 2.the Cather which is in your urethra is of small size and there is constant urine leak along Cather that has caused necrosis and sloughing of scrotum and testis resulting constant infection No3 there is primary infection of scrotum ,that is producing puss.get your self examined by a doctor for these three things and i hope your problem will be solved
Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor